# SDR 20000405SH023

- Difficulty date: February 3, 2000
- Submitted: April 5, 2000
- Operation: General aviation
- Aircraft: N6960P
- Make and model: Piper PA-24-250
- Aircraft serial: 242098
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube
- Part number: 2108000
- Condition: Damaged
- Location: Mlg
- Part time: 4,595 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INVEST FOLLOWING LANDING GEAR COLLAPSE DURING TOUCH DOWN, FOUND LINKS CONNECTING L/G MOTOR RELEASE ARM TO MOTOR RELEASE TUBE BENT TO THEIR OTBD SIDES.  INVESTIGATION SUGGESTS AN ATTEMPT WAS MADE TO MANUALLY RAISE GEAR USING EMERGENCY EXTEND LEVER THAT COULD CAUSE RELEASE TUBE TO DROP.  (X)
